# SDR SWAA2024042664037

- Difficulty date: March 15, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 727D CEILING AREA AFT CARGO COMPARTMENT 2024-195702 CRACK ANGLE - SUPPORT LOCATED BS727A TO BS747 CEILING AREA AFT CARGO COMPARTMENT<[01] PERFORMED DETAILED VISUAL INSPECTION ON ANGLE - SUPPORT LOC. AT BS727A TO BS747 CEILING AREA AFT CARGO COMPARTMENT AND NOT FOUND CRACK DAMAGE JUST IT WAS FOUND DIRTY IAW B737-700 SRM 51-10-02 REINSTALLED SUPPORT ANGLE LOC BS727A TO BS747 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A9490 SHEET: 21 REV - SEE INDIVIDUAL SIGNOFFS BELOW;[02] PERFORMED DETAILED VISUAL INSPECTION ON ANGLE - SUPPORT LOC. AT BS727A TO BS747 CEILING AREA AFT CARGO COMPARTMENT AND NOT FOUND CRACK DAMAGE JUST IT WAS FOUND DIRTY IAW B737-700 SRM 51-10-02 REINSTALLED SUPPORT ANGLE LOC BS727A TO BS747 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A9490 SHEET: 21 REV - SEE INDIVIDUAL SIGNOFFS BELOW. JOB COMPLETED.
